# SDR CA150211008

- Difficulty date: February 10, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 8,959 hours
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Guide
- Condition: Broken
- Location: Nr 8 Cylinder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING AN INSPECTION FOR METAL CONTAMINATION FOUND AT A SCHEDULED INSPECTION, THE NR 8 CYLINDER EXHAUST VALVE GUIDE WAS FOUND TO HAVE COME LOOSE AND WAS BEING STRUCK BY THE EXHAUST VALVE.  THE CYLINDER PN 399353, SN AR1476 WAS REMOVED WITH 1104.0 TSO, AND REPLACED WITH A SERVICEABLE CYLINDER, PN SAME, SN 43370-3 WITH TSO 292.6 TREM 1207.4.  ALL WORK WAS PERFORMED MM. GROUND RUN AND LEAK CARRIED OUT, NO DEFECTS.
